# SDR AALA20160109005

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  UPPER CHORD OF CABIN FLOORBEAM AT FS 325 IS CORRODED, BETWEEN RBL 20 & RBL 50.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-1, 51-40-02-0G & 51-10-02-0G.
